# SDR COEA2023072515805

- Difficulty date: June 6, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 38,784 hours, 41,856 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: S5231080085602
- Part serial: NA
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 245651 NR 800009  HEAVY CHECK  COE/MAJOR REPAIR: FORWARD CARGO DOOR FORWARD HINGE FASTENER HOLES HAVE FLAW INDICATIONS. CORRECTIVE ACTION: REPAIRED PER SRAS S523R0056...6340 ISSUE B, DATED 7/17/2023.
